MAUDE Adverse Event Report: SYNTHES GMBH TFNA FEM NAIL Ø10 125° L200 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FEM NAIL Ø10 125° L200 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.013S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6)2022, the patient underwent the orif surgery for trochanteric fracture of femur.A guide wire for head elements seemed to interfere with the nail when the surgeon was inserting the guide wire using the insertion handle and aiming arm.The surgeon tried inserting the guide wire by pushing it a little stronger, then the guide wire got stuck and could not be removed.But the surgeon managed to remove the guide wire and tried to insert another new guide wire after checking the connection between the instruments and reversed the locking mechanism of the nail to reduce the risk of interference.The surgeon managed to succeed in inserting the guide wire.After that, the surgeon also had a difficulty in using a reamer with the insertion handle and aiming arm.Although the reamer went forward only a little, it still went forward to some extent, so the surgeon tried to insert a blade.However, even when the surgeon manually pushed the blade, it did not reach the nail, so the surgeon adjusted the operation by lifting the insertion handle a little and proceeded reaming again.The surgeon succeeded in reaming, and subsequent procedures were performed smoothly.The surgery was completed successfully within 30 minutes delay.No further information is available.This report is for a 10mm/125 deg ti cann tfna 200mm ¿ sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FEM NAIL Ø10 125° L200 TIMO15
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15322701
Report Number8030965-2022-06133
Device Sequence Number14753270
Product Code HSB
UDI-Device Identifier10886982095718
UDI-Public(01)10886982095718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.013S
Device Catalogue Number04.037.013S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer09/05/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM 125° F/STAT+DYN DIST LOCK; INSERT-HANDLE HYBRID; UNK - REAMERS: TRAUMA
Patient SexUnknown